# SDR AALA20010186

- Difficulty date: February 4, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 9D INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY SEAT 9D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
